# SDR CALA2013101892171

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 52,569 hours, 6,313 cycles
- Engine: Pwa PW40903
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE AUTO LOSS OF INPUT FROM, OR FAILURE OF BOTH ASCPC'S, OR LOSS OF INPUT OR FAILURE OF BOTH OFV'S, OR A COMBINATION OF THE ABOVE THAT RESULTS IN LOSS OF COMPLETE AUTOMATIC CONTROL, OR MANUAL MODE SELECTED FOR BOTH OFV'S.   CAUTION IAW PTT SEQ 5692013 OUTFLOW VLV FWD LT IAW AMM 21-31-03, OPERATIONS CHECKED GOOD, NO FAULTS NOTED.
